Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Value distribution of potentials in three real variables


Author: Peter A. McCoy
Journal: Proc. Amer. Math. Soc. 37 (1973), 471-475
MSC: Primary 31B15
DOI: https://doi.org/10.1090/S0002-9939-1973-0313525-8
MathSciNet review: 0313525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to study the value distribution of potentials in three real variables by means of the Bergman integral operator with methods drawn from the analytic theory of polynomials.


References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, Integral operators in the theory of linear partial differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Heft 23, Springer-Verlag, Berlin, 1961. MR 25 #5277. MR 0141880 (25:5277)
  • [2] Morris Marden, Value distribution of harmonic polynomials in several real variables, Trans. Amer. Math. Soc. 159 (1971), 137-154. MR 43 #5046. MR 0279323 (43:5046)
  • [3] Peter McCoy, Value distribution of axisymmetric potentials, Amer. J. Math. (to appear); Copies available through the Department of Pure and Applied Mathematics, Washington State University, Pullman, Wash. MR 0328108 (48:6450)
  • [4] E. T. Whittaker and G. N. Watson, A course of modern analysis. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions, 4th ed., Cambridge Univ. Press, New York, 1962. MR 31 #2375. MR 0178117 (31:2375)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B15

Retrieve articles in all journals with MSC: 31B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313525-8
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society